| Model Number |
PU-621R |
| Medical Device Problem Codes |
No Audible Prompt/Feedback (2282); Audible Prompt/Feedback Problem (4020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that the spo2 alarm was disconnected and the unit did not alarm or escalate to critical after 3 minutes.There was no patient injury reported.
Additional Manufacturer Narrative
The customer reported that the spo2 alarm was disconnected and the unit did not alarm or escalate to critical after 3 minutes.According to the customer, the unit displayed the spo2 message disconnected and displayed a yellow alarm light.The clinical specialist troubleshot the issue and could not generate an escalation, the monitor is not responding for the escalation.There was no patient injury reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10, attempt # 1: 01/08/2026, emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.Attempt # 2: 01/16/2026, i called (b)(6) to ask for model and serial numbers of any devices the reported device was connected or related to.A message was left for (b)(6) to call me back with this information.Attempt # 3: 01/20/2026, i called (b)(6) to ask for model and serial numbers of any devices the reported device was connected or related to.A message was left for (b)(6) to call me back with this information.
Event or Problem Description
Additional Manufacturer Narrative
Details of complaint: the customer reported that the spo2 alarm was disconnected and the unit did not alarm or escalate to critical after 3 minutes.According to the customer, the unit displayed the spo2 message disconnected and displayed a yellow alarm light.The clinical specialist troubleshot the issue and could not generate an escalation, the monitor is not responding for the escalation.There was no patient injury reported.Investigation summary: the device with the reported issue was not returned for evaluation; therefore, a root cause could not be determined.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 01/08/2026 emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.Attempt # 2: 01/16/2026 i called lara to ask for model and serial numbers of any devices the reported device was connected or related to.A message was left for lara to call me back with this information.Attempt # 3: 01/20/2026 i called lara to ask for model and serial numbers of any devices the reported device was connected or related to.A message was left for lara to call me back with this information.Additional information: b4 date of this report.G3 date received by manufacturer.G6 type of report.H2 if follow up, what type?.H11 additional manufacturer narrative.